# SDR ASMF200606014

- Difficulty date: June 23, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N906AM
- Make and model: Boeing 737*
- Aircraft serial: 29356
- Aircraft time: 5,084 hours, 3,097 cycles
- Engine: Cfmint CFM567B22
- Engine time: 5,084 hours, 3,097 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B22
- Part serial: 892112
- Condition: Fod
- Location: Right
- Part time: 5,084 hours, 3,097 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, B, J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, THE RT ENGINE INGESTED A PLASTIC BAG DURING TAXING.  RT ENGINE WAS INSPECTED IAW MM 71-00-00, SECONDARY FLOW AREA WAS CLEANED AND ENGINE WAS STARTED, ALL CORRECT. AIRCRAFT WAS DISPATCHED BUT RETURNED TO PLATFORM AGAIN, SMOKE IN THE CABIN AND PLASTIC ODOR. AIRCRAFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT CHECK AT MEX, RT WATER SEPARATOR WAS REPLACED IAW MM 21-51-05, RECIRCULATION FILTER WAS CLEANED IAW MM 21-25-01 AND OPERATIONAL TEST WAS PERFORMED IAW MM 21-25-00, ALL CORRECT.
